# SDR RAIA00410004

- Difficulty date: October 12, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 11,554 hours, 11,201 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dau
- Part number: 7013348940
- Part serial: 99051811
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 5,695 hours, 5,456 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AVP - NR 2 GENERATOR OVERLOAD, ICE DETECT FAIL, YAW DAMPENER FAIL, AND APU BLEED LEAK MESSAGE.  MAINTENANCE DEFERRED AUTO PILOT MEL 22-10-00, APU PER MEL 28-22-01 AND GROUND RAN NR 2 ENGINE.  REMOVED AND REPLACED DAU.
